# SDR MWEA020150

- Difficulty date: March 1, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9957807517
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT FUSELAGE STATION 288 BETWEEN NR 1 AND 2 SEAT TRACK HAS A SMALL PUNCTURE.  FABRICATED AND INSTALLED FLOORBOARD REPAIR.
